# SDR MWEA95516

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 683-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A 1.1250 INCH CRACK IN SKIN RADIUS ON FORWARD END OF KEEL SKIN ATTACH ANGLE AT STA 683-STA 686 AT XCW10.  FABRICATED AND INSTALLED A NEW SKIN IAW SRM 51-30.
